ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Das, Krishna B and Sarkar, Jaydeb and Sarkar, Santanu (2014) Maximal Contractive Tuples. In: COMPLEX ANALYSIS AND OPERATOR THEORY, 8 (6). pp. 1325-1339.

Bhattacharyya, Tirthankar and Das, Bata Krishna and Sarkar, Santanu (2013) The defect sequence for contractive tuples. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 438 (1). pp. 315-330.

This list was generated on Fri Oct 23 00:10:01 2020 IST.